Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Local $ H$-maps of classifying spaces


Author: Timothy Lance
Journal: Trans. Amer. Math. Soc. 254 (1979), 195-215
MSC: Primary 55R35; Secondary 55P45, 55P60
MathSciNet review: 539915
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let BU denote the localization at an odd prime p of the classifying space for stable complex bundles, and let $ f:BU \to BU$ be an H-map with fiber F. In this paper the Hopf algebra $ {H^{\ast}}(F,\textbf{Z}/P)$ is computed for any such f. For certain H-maps f of geometric interest the p-local cohomology of F is given by means of the Bockstein spectral sequence. A direct description of $ {H^ {\ast} }(F,{{\textbf{Z}}_{(P)}})$ is also given for an important special case. Applications to the classifying spaces of surgery will appear later.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55R35, 55P45, 55P60

Retrieve articles in all journals with MSC: 55R35, 55P45, 55P60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0539915-6
PII: S 0002-9947(1979)0539915-6
Keywords: Localization, H-map, torsion product, cohomology
Article copyright: © Copyright 1979 American Mathematical Society